# SDR SWAA2019032030856

- Difficulty date: February 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 LOWER SKIN AT SLAT ACTUATOR FITTING AT STATION 451.97 SKIN CRACKED AT FASTENERS.  REPAIRED NR 8 SLAT LOWER SKIN IAW SRM.
